# SDR SWAA2015042038712

- Difficulty date: April 8, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 57,379 hours, 33,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 149A7611
- Condition: Cracked
- Location: L/H Tng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OTBD, WING TO BODY FAIRING 193CL MOD WEB BETWEEN CHORDS CRACKED.  R & R WEB IAW SRM.
